Results 1 to 3 of 3
  1. #1

    abdominal pain many months after a surgery

    Hi mums. I've had a laparotomy last year which has the same side effects as a c-section: the formation of adhesions and the start of a chronic pain in the stomach. The doctors now are prescribing pills to stop the pain. But in my opinion, the pain is not the problem. The adhesions are. Has anyone of you had that unpleasant side effect of full anesthesia? And what did you do, cause treating the pain but not the problem is not what I'm looking for.

  2. #2
    Senior Member

    Join Date
    Feb 2014
    Posts
    673
    Did you have the laparotomy because of chronic pelvic pain?

    Check out this article on adhesion's, once you can understand how they occur you may be able to narrow down the pain your having.
    http://www.webmd.com/a-to-z-guides/a...ery?print=true

    Also has you seen a gastrointestinal doctor for your pain?

    I do hope that you start to feel better very soon.

  3. #3
    Thank you for the link. Yes, I did see a gastrointestinal doctor. She found a very little liquid in the stomach and that there's no apparent reason to have such acute pain. Then, one gynecologist suggested that it could be because the laparoscopy I had last year was very big and there are side effects which involve abdominal pain.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •